# SDR LR7A2017092801230

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Part number: LS22423
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK, FOUND THE CARGO DOOR BS 1012 BULKHEAD LT LOWER CAP AND DOUBLER CRACKED, LBL 61.    REPLACED IAW SRM 51-60, AND 51-70.
